American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Boris Plotkin. Algebraic logic and logical geometry in arbitrary varieties of algebras. Contemporary Mathematics 611 (2014) 151-167.
Book volume table of contents   
View Article: PDF

[2] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information   
View Article: PDF

[3] Itay Kaplan and Saharon Shelah. Automorphism towers and automorphism groups of fields without Choice. Contemporary Mathematics 576 (2012) 187-203.
Book volume table of contents   
View Article: PDF

[4] Philipp Lücke. Special pairs and automorphisms of centreless groups. Contemporary Mathematics 576 (2012) 239-254.
Book volume table of contents   
View Article: PDF

[5] Krzysztof Krupiński. On $\omega$-categorical groups and rings with NIP. Proc. Amer. Math. Soc. 140 (2012) 2501-2512.
Abstract, references, and article information   
View Article: PDF

[6] Olivier Frécon. Automorphism groups of small simple groups of finite Morley rank. Proc. Amer. Math. Soc. 138 (2010) 2591-2599. MR 2607889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bruno Poizat. Stable Groups. Math. Surveys Monogr. 87 (2001) MR MR1827833.
Book volume table of contents   

[8] Bruno Poizat. Weight. The last trick for shining in the salons. Math. Surveys Monogr. 87 (2001) 115-121.
Book volume table of contents   
View Article: PDF

[9] Bruno Poizat. Fields. Algebraic properties of groups of finite Morley rank. Math. Surveys Monogr. 87 (2001) 45-68.
Book volume table of contents   
View Article: PDF

[10] Bruno Poizat. Chain. The chain condition for stable groups. Math. Surveys Monogr. 87 (2001) 11-23.
Book volume table of contents   
View Article: PDF

[11] Bruno Poizat. Structure. Model-theoretic analysis of groups of finite Morley rank. Math. Surveys Monogr. 87 (2001) 25-43.
Book volume table of contents   
View Article: PDF

[12] Bruno Poizat. Generics. The reconstruction of a stable group from its generic fragments. Math. Surveys Monogr. 87 (2001) 93-106.
Book volume table of contents   
View Article: PDF

[13] Bruno Poizat. Geometry. Introduction to algebraic groups. Math. Surveys Monogr. 87 (2001) 69-92.
Book volume table of contents   
View Article: PDF

[14] Bruno Poizat. Rank. Superstable groups. Math. Surveys Monogr. 87 (2001) 107-113.
Book volume table of contents   
View Article: PDF

[15] Jan Saxl, Saharon Shelah and Simon Thomas. Infinite products of finite simple groups. Trans. Amer. Math. Soc. 348 (1996) 4611-4641. MR 1376555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James G. Loveys and Frank O. Wagner. Le Canada semi-dry . Proc. Amer. Math. Soc. 118 (1993) 217-221. MR 1101987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information   
View Article: PDF

[18] Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein. Sharply transitive linear groups over algebraically closed fields . Proc. Amer. Math. Soc. 111 (1991) 541-550. MR 1031450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ali Nesin. On solvable groups of finite Morley rank . Trans. Amer. Math. Soc. 321 (1990) 659-690. MR 968420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ludomir Newelski. On the number of squares in a group . Proc. Amer. Math. Soc. 99 (1987) 213-218. MR 870773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pat Rogers, Howard Smith and Donald Solitar. Tarski's problem for solvable groups . Proc. Amer. Math. Soc. 96 (1986) 668-672. MR 826500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Juris Steprāns. A characterization of free abelian groups . Proc. Amer. Math. Soc. 93 (1985) 347-349. MR 770551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul C. Eklof. The structure of $\omega \sb{1}$-separable groups . Trans. Amer. Math. Soc. 279 (1983) 497-523. MR 709565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alan H. Mekler. On residual properties . Proc. Amer. Math. Soc. 78 (1980) 187-188. MR 550490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia